MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number SEE SECTION H.10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Hematoma (1884)
Date of Event 07/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique guide, certificates of analysis, ifu and fmeas, the most probable root cause for the infection is the surgical procedure.There have been no other complaints about infections related to this implant lot.
 
Event or Problem Description
The patient had si joint arthrodesis in (b)(6) 2020 where one implant was installed.The patient later developed an infection at the surgical site.The patient is being treated with oral antibiotics.No surgical intervention was performed.This is a low frequency, low severity complaint (post-operative superficial wound infection).
 
Additional Manufacturer Narrative
The patient developed a hematoma around the surgical site.No medical intervention was noted.The hematoma has resolved.
 
Event or Problem Description
See section h.10.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara, ca
MDR Report Key10197513
Report Number3007700286-2020-00050
Device Sequence Number19549597
Product Code OUR
UDI-Device Identifier00851085007541
UDI-Public00851085007541
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2025
Device Model NumberSEE SECTION H.10
Device Lot NumberSEE SECTION H.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR